# SDR N6WA2015042301

- Difficulty date: April 23, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,945 hours, 20,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON LT SIDE HAS BULBS OUT.  R & R LT EMER EXIT BULBS.  OPERATIONS CHECKED GOOD IAW AMM 33-51-05.
